Integrable Open Boundary Conditions for the Bariev Model of Three Coupled XY Spin Chains

Citation

Foerster, A, Gould, M, Guan, X et al 2001, 'Integrable Open Boundary Conditions for the Bariev Model of Three Coupled XY Spin Chains', Nuclear Physics B, vol. 612, pp. 461-478.

Year

2001

ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  15 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers